A 36-year-old female asked:
Disclaimer

cramping took clomid (clomiphene) days 3-7 haven't had period suggestions please?

1 doctor answer
Dr. Collin Smikle
36 years experience Obstetrics and Gynecology
Clomid (clomiphene) and cramping: You didn't say where you are in your cycle now but it could be related to taking the clomid (clomiphene). It works by making you ovulate more eggs so it would cause more cramping and discomfort
Answered on Jun 17, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. Reza Emami
Specializes in Family Medicine
Possibly: You need to have a pregnancy test and follow up with your physician, I hope this helps.
1
1 thank
A 26-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Call your gyn: Any problems when you are using Clomid (clomiphene) should be directed to your gyn, your symptoms are not normal, u need an exam and ultrasound.
A 24-year-old female asked:
Dr. Farida Ghoghawala
52 years experience Gynecology
Crampspost clomid (clomiphene): This could be an ovulatory pain. Use this as fertile time for effective copulation.
1
1 thank
A 25-year-old female asked:
Dr. Deborah Smith
35 years experience Fertility Medicine
Pregnancy test: Do a pregnancy test to see if your are pregnant then call the doctor prescribing the Clomid (clomiphene) to see if its the correct time to start your ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month